# SDR 2007UALA03599

- Difficulty date: September 6, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 29,361 hours, 11,378 cycles
- Engine: Iae V2522A5
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APU SMOKING UPON ARRIVAL INTO SFO AT GATE WITH OIL COMING OUT OF TAILPIPE.  REPLACED APU. MANUFACTURER CHANGED EPOXY IN '06. UAL'S 1ST INCIDENT OCCURRED 12/23/06 AND HAS HAD 6 ADDITIONAL INCIDENTS SINCE. 4026 WAS THE 1ST SDR AND THE LAST OCCURRANCE.  MANUFACTURER HAS SINCE ADDRESSED THE PROBLEM FOR ANY ESV'S AS OF 20070607. THE MTBF IS 2005 HRS, MCBF 2306.  EP HAS REQUESTED A RESEARCH AS TO WHICH ENGINES HAVE THE OLD REPAIR METHOD APPLIED, CURRENTLY UNKNOWN.
